MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6).Infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).Aseptic loosening: subject reported gradual worsening pain in the study ankle.[the surgeon's] pa noted that the pain seemed "somewhat migratory around the anterior ankle, medial and lateral hindfoot even up into the lower leg with some tenderness medially along tibia." pa did not note any subsidence of hardware on x-rays.Subject received fluoroscopic guided right subtalar joint injection as treatment.(b)(6) 2023: worsening.Loosening of tibial component noted on x-rays.(b)(6) 2023: no change.No progression of loosening.Pi attributed ankle pain to loosening at this visit.(b)(6) 2024: pain was resolved and x-rays showed no further progression.Resolved without sequelae.".
 
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2) aseptic loosening: subject reported gradual worsening pain in the study ankle.[the surgeon's] pa noted that the pain seemed "somewhat migratory around the anterior ankle, medial and lateral hindfoot even up into the lower leg with some tenderness medially along tibia." pa did not note any subsidence of hardware on x-rays.Subject received fluoroscopic guided right subtalar joint injection as treatment.(b)(6)2023: worsening.Loosening of tibial component noted on x-rays (b)(6) 2023: no change.No progression of loosening.Pi attributed ankle pain to loosening at this visit.(b)(6) 2024: pain was resolved and x-rays showed no further progression.Resolved without sequelae.".

Brand Name
INFINITY ADAPTIS TIB SZ4 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21468381
Report Number3010667733-2025-00205
Device Sequence Number3391330
Product Code HSN
UDI-Device Identifier00889797069663
UDI-Public00889797069663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680004
Device Lot Number1697267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG